×

zbMATH — the first resource for mathematics

Control systems which generate decomposable Lie algebras. (English) Zbl 0496.49021

MSC:
93B03 Attainable sets, reachability
57R27 Controllability of vector fields on \(C^\infty\) and real-analytic manifolds
93B05 Controllability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] LaSalle, J.P., The time optimal control problem, (), 1-24 · Zbl 0095.29503
[2] Sussmann, H.; Jurdjevic, H., Controllability of nonlinear systems, J. differential equations, 12, 95-116, (1972) · Zbl 0242.49040
[3] Hermes, H., Local controllability and sufficient conditions in singular problems, J. differential equations, 20, 213-232, (1976) · Zbl 0282.93010
[4] Chen, K.T., Decomposition of differential equations, Math. ann., 146, 263-278, (1962) · Zbl 0166.02802
[5] Hermes, H., Local controllability and sufficient conditions in singular problems, II, SIAM J. control optim., 14, 1049-1062, (1976) · Zbl 0351.93009
[6] Hermes, H.; LaSalle, J.P., Functional analysis and time optimal control, (1969), Academic Press New York · Zbl 0203.47504
[7] Hermes, H., On necessary and sufficient conditions for local controllability along a reference solution, (), 165-173
[8] Hermes, H., Controlled stability, Ann. math. pura appl., 114, 103-119, (1977) · Zbl 0385.93010
[9] Krener, A.J., Bilinear and nonlinear realization of input-output maps, SIAM J. control, 13, 827-832, (1975) · Zbl 0306.93010
[10] Rothschild, L.P.; Stein, E.M., Hypoelliptic differential operators and nilpotent groups, Acta math., 137, 247-320, (1976) · Zbl 0346.35030
[11] Folland, G.B., Applications of analysis on nilpotent Lie groups to partial differential equations, Bull. amer. math. soc., 83, 912-930, (1977) · Zbl 0371.35008
[12] Goodman, R., Approximating Lie algebras of vector fields by nilpotent Lie algebras, (), 273-307
[13] Varadarajan, V.S., Lie groups, Lie algebras and their representations, (1974), Prentice-Hall Englewood Cliffs, N. J. · Zbl 0371.22001
[14] Shafarevich, I.R., Basic algebraic geometry, (1974), Springer-Verlag Berlin/Heidelberg/New York, (translated from Russian) · Zbl 0284.14001
[15] Krener, A.J., On the equivalence of control systems and the linearization of nonlinear systems, SIAM J. control, 11, 670-676, (1973) · Zbl 0243.93009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.